# SDR QXEA2017030600099

- Difficulty date: February 15, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 37,543 hours, 39,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10 REQUIRES REPLACEMENT DUE TO REMOVAL LIMITS BEING EXCEEDED. REMOVED IB AND OB SEAT TRACK SPLICES COMMON TO SEAT TRACK 10 AND 11 AT FSX 10.5 PER SRM'S 51-40-15 REPAIR-01 PAR 6M AND 51-42-05 REPAIR-01 PAR 4E. INSTALLED IB AND OB SEAT TRACK SPLICES COMMON TO SEAT TRACK 10 AND 11 REF DWG 85328201 REV-E. REMOVED SEAT TRACK 10 PN 85328210-121 PER SRM'S 51-41-00 STRUCT IDENT-01 PG 1, 51-42-05 REPAIR-01 PAR 4E AND 51-40-15 REPAIR-01 PAR 6H. INSTALLED SEAT TRACK 10 REF DWG 85328201 REV-E. LOCATED AND DRILLED FASTENER HOLES COMMON TO SEAT TRACK 10 REF SRM 51-40-09-02-01.
